I am on ativan 1mg, 3x a day and 37.5 of Adipex. Will the ativan counteract the weight loss on adipex or make it to where you won't lose as much as you would without it?
Personally, I would be concerned with phentermine alone, let alone in combination with the other medications. Studies show that successful weight loss usually involves a lifestyle change that involves better and more nutritional food choices. Any weight that may be lost while taking phentermine or other "diet pills" has not been approved as a safe way to lose weight and research shows that weight is normally regained and usually in excess from where a person began.
You may want to suggest your friend join this community where she can join with others losing weight in a healthy manner through a nutritional diet and moderate exercise program. The members here are awesome with their support and motivation and share information they've gained through their personal experience. In addition, MedHelp has provided us with tools that are of great assistance, like trackers for weight, exercise, mood, etc.
In addition, YOUR support, acceptance and friendship can be crucial to helping your friend. It was that type of friendship that started my weight loss journey and lifestyle change. Thank you for caring enough to ask your question.
Very best wishes .. and you may want to consider staying involved here for support and sharing in your friend's journey.